# SDR HALA0600748

- Difficulty date: September 13, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767-300
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN ANGLE ON INTERCOSTAL AT STATION 294, WL 280, AT FWD SIDE OF MAIN ENTRY DOOR FRAME.  REMOVED ANGLE AND INTERCOSTAL AT FWD SIDE OF FRAME AT STA 294, WL 280.  VERIFIED NO CRACKS IN ANGLE.  REINSTALLED ANGLE AND INTERCOSTAL PER SRM 51-10-02 AND SRM 51-40-02.
